GENERALIZED WINTGEN INEQUALITY FOR SUBMANIFOLDS IN GENERALIZED (kappa, mu)-SPACE FORMS
- Lee, Chul Woo; Lee, Jae Won; Vilcu, Gabriel-Eduard
- Issue Date
- TAYLOR & FRANCIS LTD
- Wintgen inequality; bi-slant submanifold; generalized (kappa, mu)-space form
- QUAESTIONES MATHEMATICAE, v.45, no.4, pp.497 - 511
- Journal Title
- QUAESTIONES MATHEMATICAE
- Start Page
- End Page
- In this paper, we obtain a generalized Wintgen-type inequality for submanifolds in generalized (kappa; mu)-space forms. Further, we discuss the inequality for bi-slant submanifolds, semi-slant submanifolds, hemi-slant submanifolds, CR-submanifolds and slant submanifolds in various ambient spaces. In particular, we generalize some recent results of Mihai, Tohoku Math. J. 69 (2017), and Aquib et al., Tamkang J. Math. 50 (2019) and Mathematics 7(12) (2019).
- Files in This Item
- There are no files associated with this item.
- Appears in
- 사범대학 > 수학교육과 > Journal Articles
Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.